# SDR CALA2014012290208

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,288 hours, 15,034 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE FIRST & BUSINESS CLASS SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK LOCATED AT STATION 988, WL 203 & LBL 92 IAW B767 AMM 33-51-07 & OPERATIONS CHECKED GOOD ON NON-ROUTINE 23120.
